# SDR UALA2012120707087

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 55,782 hours, 20,826 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 225
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PITCHED SQUEAL IN COCKPIT IN CRUISE.  SOUNDS LIKE F/O SIDE WINDSHIELD TOP OR RIGHT EDGE.  MAINT TEXT: TALKED TO CREW UPON ARRIVAL. THEY SAID IT WAS A VERY HIGH PITCH SQUEAL FROM THE FRONT WINDSHIELD.  WHICH REQUIRED WEARING EARPLUGS DURING FLIGHT.  REPLACED F/O WINDSHIELD.
